# SDR F3LA2023111300207

- Difficulty date: October 31, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N328FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8118
- Aircraft time: 18,043 hours, 7,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004820303
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 500127329-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  CORROSION ON RH AFT DOOR SILL BETWEEN FR66-68 REQUIRES REPLACEMENT AS PER SRM 53-41-14 REV 38. 
REPLACED AFT DOOR SILL AT FR66-68 AS PER SRM 51-72-11REV 38 AND AMM 53-45-15 REV 96. MX ACTION IS ACCEPTABLE./END/
